JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED Δ-COHERENT PAIRS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED Δ-COHERENT PAIRS
Kwon, K.H.; Lee, J.H.; F. Marcellan;
  PDF(new window)
 Abstract
A pair of quasi-definite linear functionals {u, u} is a generalized -coherent pair if monic orthogonal polynomials (equation omitted) relative to u and u, respectively, satisfy a relation (equation omitted) where and T are arbitrary constants and p
 Keywords
discrete orthogonal polynomials;-coherent pairs;
 Language
English
 Cited by
1.
A matrix characterization for the Dν-semiclassical and Dν-coherent orthogonal polynomials, Linear Algebra and its Applications, 2015, 487, 242  crossref(new windwow)
2.
On linearly related sequences of difference derivatives of discrete orthogonal polynomials, Journal of Computational and Applied Mathematics, 2015, 284, 26  crossref(new windwow)
 References
1.
W. A. Al-Salam, Characterization Theorems for Orthogonal Polynomials, Orthogonal Polynomials: Theory and Practice (P. Nevai ed.), NATO Sci. Ser. C Math. Phys. Sci. 294 (1990), 1–24.

2.
I. Area, E. Godoy, and F. Marcellan, Classification of all $\Delta$-coherent pairs, Integral Transforms Spec. Funct. 9 (1) (2000), 1–18. crossref(new window)

3.
I. Area, E. Godoy, and F. Marcellan, $\Delta$-coherent pairs and orthogonal polynomials of a discrete variable, Integral Transforms Spec. Funct. 13 (2002), 1–27. crossref(new window)

4.
M. G. de Bruin and H. G. Meijer, Zeros of orthogonal polynomials in a non-discrete Sobolev space, Ann. Numer. Math., 1995, 233–246.

5.
T. S. Chihara, On co-recursive orthogonal polynomials, Proc. Amer. Math. Soc. 8 (1957), 899–905. crossref(new window)

6.
T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, New York, 1978.

7.
A. G. Garcia, F. Marcellan, and L. Salto, A distributional study of discrete classical orthogonal polynomials, J. Comput. Appl. Math. 57 (1995), 147–162. crossref(new window)

8.
A. Iserles, P. E. Koch, S. P. Norsett, and J. M. Sanz-Serna, On Polynomials Orthogonal with respect to Certain Sobolev Inner Products, J. Approx. Theory 65 (1991), 151–175. crossref(new window)

9.
K. H. Kwon, D. W. Lee, F. Marcellan, and S. B. Park, On kernel polynomials and self perturbation of orthogonal polynomials, Ann. Mat. Pura Appl. (4) 180 (2) (2001), 127–146. crossref(new window)

10.
K. H. Kwon, J. H. Lee, and F. Marcellan, Generalized coherent pairs, J. Math. Anal. Appl. 253 (2) (2001), 482–514. crossref(new window)

11.
O. E. Lancaster, Orthogonal polynomials defined by difference equations, Amer. J. Math. 63 (1941), 185–207. crossref(new window)

12.
F. Marcellan, A. Martinez-Finkelshtein, and J. J. Moreno-Balcazar, k-coherence of measures with non-classical weights, In Margarita Mathematica to honnoure J. J. Guadalupe, L Espanol, and J. L. Varona Editors, Servicio Publicaciones Universidad de la Rioja, Logrono, 2001, 77–83.

13.
F. Marcellan, T. E. Perez, and M. A. Pinar, Orthogonal polynomials on weighted Sobolev spaces: the semiclassical case, Ann. Numer. Math. 2 (1995), 93–122.

14.
F. Marcellan and J. C. Petronilho, Orthogonal polynomials and coherent pairs: the classical case, Indag. Math. (N. S.) 6(3) (1995), 287–307. crossref(new window)

15.
F. Marcellan, J. C. Petronilho, T. E. Perez, and M. A. Pinar, What is Beyond Coherent Pairs of Orthogonal Polynomials?, J. Comput. Appl. Math. 65 (1995), 267–277. crossref(new window)

16.
F. Marcellan and L. Salto, Discrete semi-classical orthogonal polynomials, J. Difference Equ. Appl. 4 (1998), 463–496 crossref(new window)

17.
H. G. Meijer, Coherent pairs and zeros of Sobolev-type orthogonal polynomials, Indag. Math. (N.S.) 4(2) (1993), 163–176. crossref(new window)

18.
H. G. Meijer, Determination of all coherent pairs, J. Approx. Theory 89 (1997), 321–343. crossref(new window)

19.
A. F. Nikiforov, S. K. Suslov, and V. B. Uvarov, Classical Orthogonal Polynomials Of A Discrete Variables, Springer-Verlag, Berlin, 1991.

20.
K. Pan, On Sobolev orthogonal polynomials with coherent pairs The Jacobi case, J. Comput. Appl. Math. 79 (1997), 249–262. crossref(new window)